PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

On the lengths of bad sequences of monomial ideals over polynomial rings

Volume 216 / 2012

Florian Pelupessy, Andreas Weiermann Fundamenta Mathematicae 216 (2012), 101-108 MSC: Primary 06A06; Secondary 13P10, 03D55. DOI: 10.4064/fm216-2-1

Abstract

We give bad (with respect to the reverse inclusion ordering) sequences of monomial ideals in two variables with Ackermannian lengths and extend this to multiple recursive lengths for more variables.

Authors

  • Florian PelupessyDepartment of Mathematics
    Krijgslaan 281 Gebouw S22
    9000 Ghent, Belgium
    e-mail
  • Andreas WeiermannDepartment of Mathematics
    Krijgslaan 281 Gebouw S22
    9000 Ghent, Belgium
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image